Alert archive / Texas / Tornado Warnings in 2020
Tornado Warning 27, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 22, 2020, 7:23 PM CDT for Clay County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2020, 7:23 PM CDT (00:23 UTC)
- Expired
- May 22, 2020, 8:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
County Clay County, TX
The radar
The Altus AFB radar (KFDR), 121 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:23 PM CDT | TORNADO | 4 Ne Shannon, TX | |
| May 22, 8:09 PM CDT | HAIL 2.5 | 2 S Bellevue, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 7:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2660 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.6
The text
As transmitted.
954
WFUS54 KOUN 230023
TOROUN
TXC077-230115-
/O.NEW.KOUN.TO.W.0027.200523T0023Z-200523T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
723 PM CDT Fri May 22 2020
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Clay County in northern Texas...
* Until 815 PM CDT.
* At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles west of Newport, moving east at 10 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bellevue and Vashti.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3353 9825 3364 9801 3348 9799 3346 9817
3347 9821
TIME...MOT...LOC 0023Z 248DEG 9KT 3351 9819
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
BRB4 follow-up statements
335
WWUS54 KOUN 230028
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
728 PM CDT Fri May 22 2020
TXC077-230115-
/O.CON.KOUN.TO.W.0027.000000T0000Z-200523T0115Z/
Clay TX-
728 PM CDT Fri May 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN CLAY COUNTY...
At 727 PM CDT, a confirmed tornado was located 9 miles west of
Newport, moving east at 10 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Weather spotters confirmed tornado just northeast of
Shannon.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bellevue and Vashti.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3353 9825 3364 9801 3348 9799 3346 9817
3347 9821
TIME...MOT...LOC 0027Z 248DEG 9KT 3351 9818
TORNADO...OBSERVED
HAIL...2.00IN
$$
BRB633
WWUS54 KOUN 230038
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
738 PM CDT Fri May 22 2020
TXC077-230115-
/O.CON.KOUN.TO.W.0027.000000T0000Z-200523T0115Z/
Clay TX-
738 PM CDT Fri May 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN CLAY COUNTY...
At 737 PM CDT, a confirmed tornado was located 8 miles northwest of
Newport, moving northeast at 15 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bellevue and Vashti.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3347 9816 3354 9823 3364 9801 3349 9799
TIME...MOT...LOC 0037Z 231DEG 12KT 3354 9815
TORNADO...OBSERVED
HAIL...2.00IN
$$
BRB570
WWUS54 KOUN 230101
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
801 PM CDT Fri May 22 2020
TXC077-230115-
/O.CON.KOUN.TO.W.0027.000000T0000Z-200523T0115Z/
Clay TX-
801 PM CDT Fri May 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN CLAY COUNTY...
At 800 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Bellevue, moving northeast at 15 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bellevue and Vashti.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3349 9810 3358 9815 3364 9801 3351 9799
TIME...MOT...LOC 0100Z 243DEG 11KT 3355 9805
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB419
WWUS54 KOUN 230107
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
807 PM CDT Fri May 22 2020
TXC077-230117-
/O.EXP.KOUN.TO.W.0027.000000T0000Z-200523T0115Z/
Clay TX-
807 PM CDT Fri May 22 2020
...THE TORNADO WARNING FOR SOUTHEASTERN CLAY COUNTY WILL EXPIRE AT
815 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3349 9810 3358 9815 3364 9801 3351 9799
TIME...MOT...LOC 0107Z 248DEG 9KT 3355 9804
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 22, 5:51 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 22, 5:51 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Norman OK 551 PM CDT Fri May 22 2020 ...New AVIATION... .SHORT TERM... (This evening through Saturday) Issued at 214 PM CDT Fri May 22 2020 Cold pool from morning MCS has modified significantly with surface heating. Winds have turned south-southeasterly in response to deepening lee side trough resulting in moisture advection back into the area. Low 70 degree dew points have already made it back into southern Oklahoma, and deeper cumulus field lags this slightly (where deeper moisture likely resides). Although midlevel heights are neutral to slowly rising implying some subsidence, convergence along remnant outflow boundary across western north Texas may eventually result in convective initiation. Several convective attempts have been observed already in the day cloud phase RGB satellite imagery, but parcels are detaining due to orthogonal flow. The relatively "cool" side of the boundary will continue to destabilize and with time convection that forms near the boundary should be able to sustain as it moves northeastward. Although any storms that initiate will move northeasterly at 25-30 mph, effective shear supports slower more easterly motions with supercells. Step mid- level lapse rates are contributing to moderate to strong instability which will support large hail and damaging wind threat. Given expected evolution, the potential for stretching of vertical vorticity along the boundary for tornado formation seems limited in space and time, and overall a low threat. However, this evening, low- level shear strengthens considerably causing hodographs to enlarge and become more favorable for tornadoes. By then, a more consolidated cluster of storms may have evolved, but if discrete supercell morphologies persist long enough that would increase the tornado potential. The greatest concern may be from Archer City to Waurika and southeastward. Further north, a band of flat cumulus along a convergence boundary extending from near Stillwater westward to north of Watonga will need to be watched. This is an area with comparatively larger CIN but an isolated storm is not out of the question given continued convergence and boundary layer heating/destabilization. We will launch a special 20z sounding to further assess this potential. Right now it seems to be a low probability scenario, but if storms can develop and somehow sustain in the hostile subsident/capped environment, CAPE/shear combinations would be sufficient for storms to become severe. Again, this appears to be an unlikely scenario but we will watch observational trends closely. A cluster of storms could evolve and traverse the Red River through the evening, with additional development across the southern half of our area not out of the question given low-level jet and warm/moist advection regime. Most CAMs suggest this possibility. JT/BRB && .LONG TERM... (Saturday through next Thursday) Issued at 151 PM CDT Fri May 22 2020 For Saturday, it still appears most locations will remain dry during the daytime. Isolated to scattered thunderstorms may develop along a dryline across the eastern Texas panhandle and move into western Oklahoma and north Texas. Convective coverage continues to be uncertain. Forecast soundings continue to indicate a rather stout cap across most of the dryline. There are indications the cap could be weak enough near the Caprock for convection initiation. With relatively weak effective bulk shear (~20 knots), storm organization will be limited (e.g., multicellular rather than supercellular). This should limit the overall severe threat as the storms move eastward during the evening hours. Isentropic ascent/warm air advection may help sustain or develop new showers/storms a little farther east into the overnight hours. For Sunday, a lead shortwave trough is forecast to lift northeastward from Texas. This should result in scattered showers and thunderstorms across south central and eastern Oklahoma. Otherwise, thunderstorms are expected to develop along the dryline during the afternoon with the potential to affect western Oklahoma and north Texas again. For Sunday night and beyond, the longwave trough is forecast to close off to the west and slow down. Periods of showers and thunderstorms are expected through the middle part of next week with the low in the vicinity (perhaps with shortwave troughs rotating on its eastern edge). The primary hazard during this time will be heavy rainfall that may lead to flooding. The overall synoptic pattern in the mid-latitudes appears quite blocky, so forecast confidence remains low. Mahale && .AVIATION... (00Z TAFS) Issued at 546 PM CDT Fri May 22 2020 Thunderstorms that have developed south of Frederick, Oklahoma are currently tracking northeastward and may impact KLAW this evening. Uncertainty exists with regard to shower/thunderstorm potential tonight over southern Oklahoma. At this time, storms are expected to remain south of the OKC metro area. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 85 68 82 / 20 10 20 50 Hobart OK 66 89 66 84 / 10 10 30 40 Wichita Falls TX 67 89 69 84 / 40 10 30 50 Gage OK 62 91 65 87 / 0 10 30 40 Ponca City OK 64 85 69 84 / 10 10 20 50 Durant OK 67 86 68 82 / 50 20 30 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...01 LONG TERM....10 AVIATION...01
Hazardous weather outlook, May 22, 11:57 AM CDT, 7 hours 26 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1157 AM CDT Fri May 22 2020 OKZ004>048-050>052-TXZ083>090-231700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1157 AM CDT Fri May 22 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon through Tonight... .Thunderstorms... Thunderstorms are likely to develop near a remnant outflow boundary across western-north Texas later this afternoon, most likely not until around 3pm. Hail up to two inches in diameter and wind gusts up to 70 mph will be possible with these storms. The most likely locations to be impacted are south of a line from Altus to Waurika. A cluster of storms may evolve this evening and move eastward across southern Oklahoma with a continued threat of severe weather. This evening, the primary threat will transition to damaging winds, although large hail may still be possible with the strongest storms. A tornado or two is possible, especially near and south of the Red River during the early to mid evening. Individual storm motion will be east-northeasterly at 15 to 25 mph. The severe weather threat should diminish early tonight as storms weaken and move southeast of the area. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations late this afternoon and tonight. .Heavy Rainfall... Heavy rainfall will be possible this morning across parts of southeastern Oklahoma. Additional heavy rainfall will be possible late this afternoon and tonight across southern Oklahoma and western north Texas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Thunderstorms are expected to continue off and on through next Thursday. A Marginal Risk covers the area west of Alva to Hobart to Archer City Texas on Saturday, mainly during the evening. Severe thunderstorms will also be possible on Sunday, but details are still uncertain regarding timing and location. .Heavy rain... Heavy rainfall is possible, particularly on Friday, and again Sunday night into Monday. Heavy rainfall may lead to flooding. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 22, 6:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL CACHE 34.63N 98.62W
05/22/2020 M0.75 INCH COMANCHE OK AMATEUR RADIO
0611 PM HAIL CACHE 34.63N 98.62W
05/22/2020 M1.00 INCH COMANCHE OK AMATEUR RADIO
&&
BTHORENSpecial weather statement, May 22, 6:41 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
641 PM CDT Fri May 22 2020
TXZ090-230015-
Clay TX-
641 PM CDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR southern Clay County Until 715 PM
CDT...
AT 638 PM CDT, strong thunderstorms were along a line extending from
7 miles southeast of Bluegrove to 13 miles southeast of Windthorst,
moving northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Henrietta, Bellevue, Bluegrove, Vashti, Shannon and Joy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3347 9839 3385 9820 3383 9798 3358 9798
3346 9814
TIME...MOT...LOC 2338Z 213DEG 19KT 3358 9817 3341 9831
BRBLocal storm report, May 22, 6:44 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 7 WNW BURKBURNETT 34.12N 98.68W
05/22/2020 E3.00 INCH WICHITA TX EMERGENCY MNGR
0630 PM HAIL 4 W BURKBURNETT 34.08N 98.63W
05/22/2020 M1.25 INCH WICHITA TX TRAINED SPOTTER
&&
BTHORENLocal storm report, May 22, 6:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL INDIAHOMA 34.62N 98.75W
05/22/2020 M1.00 INCH COMANCHE OK PUBLIC
&&
BTHORENLocal storm report, May 22, 6:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 1 SE BURKBURNETT 34.07N 98.55W
05/22/2020 M1.00 INCH WICHITA TX EMERGENCY MNGR
0649 PM HAIL BURKBURNETT 34.08N 98.56W
05/22/2020 M1.75 INCH WICHITA TX EMERGENCY MNGR
0650 PM HAIL BURKBURNETT 34.08N 98.56W
05/22/2020 E2.75 INCH WICHITA TX PUBLIC
&&
BTHORENLocal storm report, May 22, 7:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 2 SE BURKBURNETT 34.06N 98.54W
05/22/2020 E1.75 INCH WICHITA TX STORM CHASER
&&
BTHORENThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 32 min |
| May 22, 7:24 PM CDT | Tornado Warning | OUN | Clay | 36 min |
| May 22, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 27 min |
| May 22, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 34 min |
| May 22, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 33 min |
| May 22, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 51 min |
| May 22, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 50 min |
| May 22, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 24 min |
| May 22, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 33 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 26 min |
| May 22, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 43 min |
| May 22, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 50 min |
| May 22, 8:43 PM CDT | Tornado Warning | OUN | Clay | 32 min |
| May 22, 8:44 PM CDT | Flash Flood Warning | OUN | Clay | 2 hr |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 44 min |
| May 22, 8:48 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 42 min |
| May 22, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 45 min |
| May 22, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 43 min |
| May 22, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Archer | 23 min |
| May 22, 9:29 PM CDT | Flash Flood Warning | OUN | Clay, Wichita | 7 hr |
| May 22, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 45 min |
| May 22, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 35 min |
| May 22, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 61 min |
| May 22, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 47 min |
| May 22, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 52 min |
| May 22, 10:45 PM CDT | Flash Flood Warning | OUN | Clay | 6 hr |
| May 22, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 45 min |
| May 22, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 18 min |
| May 22, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 51 min |
| May 22, 11:07 PM CDT | Flash Flood Warning | OUN | Wichita | 3 hr |
| May 22, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Clay, Wichita, Wilbarger | 59 min |
| May 22, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 30 min |
| May 23, 12:24 AM CDT | Flash Flood Warning | OUN | Archer, Clay | 3 hr |
| May 23, 12:31 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 59 min |
| May 23, 12:56 AM CDT | Areal Flood Advisory | OUN | Baylor, Wilbarger | 3 hr |
| May 23, 12:57 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 33 min |
| May 23, 1:28 AM CDT | Special Weather Statement | OUN | Archer | 32 min |
| May 23, 1:31 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 44 min |
| May 23, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 49 min |
| May 23, 2:09 AM CDT | Areal Flood Advisory | OUN | Wilbarger | 3 hr |
| May 23, 2:13 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wichita, Wilbarger | 47 min |
| May 23, 3:03 AM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 42 min |
| May 23, 3:04 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 16 min |
| May 23, 8:01 AM CDT | River Flood Warning | OUN | Wichita, Wilbarger | 72 hr |
Nearby
Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.